Alert archive / Colorado / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS Grand Junction, CO

June 11, 2015San Miguel County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jun 11, 2015, 2:58 PM MDT for San Miguel County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 2:58 PM MDT (20:58 UTC)
Expired
Jun 11, 2015, 6:00 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 112 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS55 KGJT 112058
FFWGJT
COC113-120000-
/O.NEW.KGJT.FF.W.0009.150611T2058Z-150612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
258 PM MDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SAN MIGUEL COUNTY IN SOUTHWESTERN COLORADO...

* UNTIL 600 PM MDT
    
* AT 256 PM MDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN 10 TO 15 MPH SOUTH OF NUCLA. THE STORMS WERE 
  MOVING SLOWLY NORTH AT 15 MPH. DOPPLER RADAR ESTIMATES UP TO ONE 
  INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
  SAN MIGUEL COUNTY.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...HAMILTON 
CREEK...SAN MIGUEL RIVER...WEST FORK DRY CREEK...NATURITA 
CREEK...DEAD HORSE CREEK AND DESERT CLAIM ARROYO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.  FLASH FLOODING IS
OCCURRING OR IS IMMINENT.

&&

LAT...LON 3808 10832 3793 10845 3810 10870 3815 10869
      3815 10858

$$

JDC
2 follow-up statements
991 
WGUS75 KGJT 112205
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
405 PM MDT THU JUN 11 2015

COC113-120000-
/O.CON.KGJT.FF.W.0009.000000T0000Z-150612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL CO-
405 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR
NORTH CENTRAL SAN MIGUEL COUNTY...

AT 404 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR 
ESTIMATES OVER ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING 
IS EXPECTED TO CONTINUE THROUGH 6 PM MDT. 

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
SAN MIGUEL COUNTY.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...HAMILTON 
CREEK... SAN MIGUEL RIVER...WEST FORK DRY CREEK...NATURITA 
CREEK...DEAD HORSE CREEK AND DESERT CLAIM ARROYO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3808 10832 3793 10845 3810 10870 3815 10869
      3815 10858

$$

JDC
891 
WGUS75 KGJT 112350
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
550 PM MDT THU JUN 11 2015

COC113-120000-
/O.EXP.KGJT.FF.W.0009.000000T0000Z-150612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL CO-
550 PM MDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SAN MIGUEL COUNTY WILL
EXPIRE AT 600 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3808 10832 3793 10845 3810 10870 3815 10869
      3815 10858

$$

JDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 12:56 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 11, 12:56 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1256 PM MDT THU JUN 11 2015

.UPDATE...
ISSUED AT 1256 PM MDT THU JUN 11 2015

WE HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE COLORADO
TAVAPUTS PLATEAU...THE FLATTOPS RANGE AND AREAS SOUTH TO THE
PREVIOUS WATCH AREA. ALSO HAVE EXTENDED THE FLASH FLOOD WATCH FOR
THE FAR SOUTHERN ZONES UNTIL MIDNIGHT FRIDAY NIGHT. THIS IS
PROMPTED BY STEADY RAIN THAT HAS BEEN CENTERED ALONG THE TAVAPUTS
PLATEAU EASTWARD INTO THE FLATTOPS THROUGH MOST OF THE DAY SO FAR.
ALSO THUNDERSTORMS HAVE DEVELOPED WITH HEAVY RAIN AND SOME
FLOODING REPORTED. THE UPPER TROUGH IS JUST UPSTREAM AND WILL MOVE
OVER THE FORECAST THIS AFTERNOON/EARLY EVENING PROVIDING
INCREASED INSTABILITY AND DYNAMICS. THEREFORE ADDITIONAL HEAVY
RAIN IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL HOURS. FOR THE
SOUTHERN EDGE...SINCE RIVERS ARE RUNNING SO HIGH WITH VARIOUS
FLOOD WARNINGS/ADVISORIES ALREADY OUT...PROBLEMS WILL CONTINUE AS
ADDITIONAL RAINFALL IS EXPECTED THROUGH FRIDAY EVENING.

IN ADDITION TO FLOOD POTENTIAL...HAIL HAS BEEN REPORTED FROM SOME
OF THE THUNDERSTORMS OVER OUR SOUTHERN ZONES. ONE REPORT WAS OF
QUARTER SIZED HAIL NEAR DURANGO...BUT EXPECT MOST HAIL WILL BE
LESS THAN ONE INCH IN DIAMETER.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 247 AM MDT THU JUN 11 2015

THE DEEP TROPICAL MOISTURE WILL CONTINUE OVER THE REGION THROUGH
FRIDAY.

TODAY...THE UPPER LOW WORKS TO THE FOUR CORNERS. AN AREA OF WEAK
SHEARED DYNAMICS DEVELOPS BY LATE MORNING BROADLY CENTERED OVER THE
CENTRAL CWA THAT THEN SHIFTS SE TOWARDS PAGOSA SPRINGS THROUGH THE
AFTERNOON. THE SE CWA WILL HAVE SOME MID LEVEL DRYING AHEAD OF THE
PROGRESSING LOW. THIS ALONG WITH SOME WEAK COLD ADVECTION ALOFT
STEEPENS AFTERNOON LAPSE RATES TO OVER 7.5 C/KM. THE SHEARED
ENVIRONMENT IS NOT IDEAL BUT THE STRONG CYCLONIC FLOW WILL HELP TO
ORGANIZE CONVECTION. WBZ LEVEL IS AROUND 13KFT BUT SOME HAIL WILL BE
POSSIBLE WITH ORGANIZED STORMS. IN SPITE OF SOME DRYING ACROSS THE
SOUTH...FLOODING CONCERNS CONTINUE. EVEN MODERATE RAINFALL CAN
CREATE RUNOFF ISSUES AND THE SOUTHERN RESERVOIRS ARE NEAR DAM FULL AND
ORGANIZED STORMS WILL BE MOVING SLOWER THAN THE 0-6KM MEAN FLOW.

IN THE NORTHERN FORECAST AREA...THE DEEP MOISTURE...NEAR 1.0 PW...
REMAINS IN PLACE FOR WIDESPREAD SHOWERS. SOILS ACROSS THE NORTH
ARE NOT AS WET AS SOUTHERN AREAS SO FLOODING PROBABILITIES ARE LOW
THERE AND WILL KEEP THEM OUT OF THE FLOOD WATCH. LESS INSTABILITY
WILL LIMIT CONVECTIVE POTENTIAL.

TONIGHT AS THE LOW WORKS ACROSS THE SOUTHERN CWA SHOWERS WILL
CONTINUE TO AROUND MIDNIGHT THEN DIMINISH TOWARDS MORNING. SHEAR
WEAKENS AND LAPSE RATES SLACKEN SO STORMS WILL WEAKEN.

FRIDAY...THE UPPER LOW DROPS ONTO THE PLAINS AND LEAVES THE CWA IN
NE FLOW. THIS SHIFTS THE DEEPER MOISTURE AGAIN TO THE SOUTHERN CWA.
STORMS WILL FAVOR THE SOUTHERN MTNS AND BE MORE DIURNALLY DRIVEN.
FLOOD CONCERNS CONTINUE.

COOLER TEMPERATURES ON THURSDAY REBOUND TO NEAR NORMAL ON FRIDAY.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 247 AM MDT THU JUN 11 2015

THE CLOSED LOW THAT BROUGHT ALL THE PRECIP ON THURSDAY WILL
REMAIN FAIRLY STATIONARY FRIDAY NIGHT BEFORE OPENING UP AND
GETTING ABSORBED IN A MORE ELONGATED TROUGH FRIDAY EVENING INTO
FRIDAY NIGHT. WHILE MOISTURE DOES DECREASE...PLENTY WILL STILL
REMAIN IN THE ATMOSPHERE TO ALLOW FOR AFTERNOON SHOWERS AND STORMS
SATURDAY AFTERNOON THANKS IN LARGE PART TO SAID TROUGH. AS THE
TROUGH SHIFTS EAST...UPPER LEVEL SUPPORT WANES SOMEWHAT SUNDAY
CAUSING A DECREASE IN CONVECTION. THIS WILL BE SHORT-LIVED AS
ACTIVITY PICKS UP AGAIN MONDAY AS A SHORTWAVE MOVES OVERHEAD AND
PERSISTS INTO TUESDAY ALLOWING MORE AFTN CONVECTION. A DOWNTURN IN
CONVECTION IS EXPECTED WEDNESDAY AND BEYOND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1057 AM MDT THU JUN 11 2015

ABUNDANT MOISTURE AND INSTABILITY WILL LEAD TO WIDESPREAD SHOWERS
AND THUNDERSTORMS OVER EASTERN UTAH AND WESTERN COLORADO THROUGH
THIS AFTERNOON AND EVENING. TERMINAL FORECASTS WILL BE IMPACTED
BY THIS WEATHER BY LOWERED FLIGHT CRITERIA DUE TO MODERATE TO
HEAVY RAINFALL RATES IMPACTING VISIBILITY AND DROPPING CIGS TO
MVFR LEVELS. KTEX AND KDRO ALSO STAND THE BETTER CHANCES OF SEEING
STRONG OR ERRATIC OUTFLOW WINDS FROM PASSING STORMS. AS STORM
INTENSITY AND COVERAGE DECLINES THROUGH THE OVERNIGHT HOURS
GENERAL IMPROVEMENT IS EXPECTED. HOWEVER IMPACTS FROM LOCALIZED
FOG MAY DEVELOP FROM THE RECENT RAINFALL...HOWEVER CONFIDENCE IS
QUITE LOW ON THIS ATTM.

&&

.HYDROLOGY...
ISSUED AT 247 AM MDT THU JUN 11 2015

FLASH FLOOD WATCHES REMAIN IN EFFECT FOR SE UTAH AND SW COLORADO.
DRY WASHES AND SLOT CANYONS WILL BE SUSCEPTIBLE TO FLOODING FROM
THE MASSIVE INFLUX OF MOISTURE FROM THE REMNANTS OF TROPICAL STORM
BLANCA THROUGH THIS EVENING. MANY RIVERS...CREEKS AND STREAMS IN
UTAH AND COLORADO ARE ALREADY RUNNING HIGH DUE TO SNOWMELT AND
RECENT RAINFALL. ADDITIONAL RAINFALL WILL INCREASE CHANCES FOR
FLASH FLOODING ACROSS THE AREA. SOME RIVER BANKS MAY ALSO BECOME
UNSTABLE. USE CAUTION IF WALKING OR RECREATING NEAR RIVERS OR
STREAMS AS WATER IS RUNNING FAST AND HIGH.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ003-006>014-
     017-018-020.

     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ019-021>023.

UT...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR UTZ025-027>029.

     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR UTZ022.

&&

UPDATE...EH
SHORT TERM...JOE
LONG TERM...TGR
AVIATION...TGJT
HYDROLOGY...TGJT
Hazardous weather outlook, Jun 11, 5:37 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
537 AM MDT THU JUN 11 2015

COZ001>014-017>023-UTZ022>025-027>029-121145-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
537 AM MDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER DAY OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN EXPECTED.
FLASH FLOODING CONCERNS WILL INCREASE TODAY AS THE CLOSED LOW
MOVES OVERHEAD SO THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT.
CONVECTION WILL START FIRING FROM NOON ONWARDS INCREASING IN
INTENSITY AND COVERAGE AS THE DAY PROGRESSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON SHOWERS AND STORMS CONTINUE THROUGH THE WEEKEND AS
PIECES OF ENERGY WORK ON THE RESIDUAL MOISTURE. SOME DAYS WILL
HAVE MORE WIDESPREAD PRECIPITATION THAN OTHERS BUT CONVECTION IS
STILL EXPECTED. A DRYING TREND WILL KICK IN WEDNESDAY AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS OR ANY OBSERVED
FLOODING TO THE GRAND JUNCTION FORECAST OFFICE.

In the hours before

Local storm report, Jun 11, 12:02 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1202 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLASH FLOOD      20 NNE MOAB             38.84N 109.40W
06/11/2015                   GRAND              UT   DEPT OF HIGHWAYS

&&

EVENT NUMBER GJT1500810

EH
Local storm report, Jun 11, 12:14 PM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1214 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     DEBRIS FLOW      CANYONLANDS NP          38.40N 109.88W
06/11/2015                   SAN JUAN           UT   PARK/FOREST SRVC

            ONE FOOT OF DEBRIS FILLED WATER FLOWING OVER POTASH
            ROAD ON PARK BOUNDARY AT THE END OF PAVEMENT OF HWY 279.

&&

EVENT NUMBER GJT1500811

DC
Local storm report, Jun 11, 12:51 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1251 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             1 SSW DURANGO           37.27N 107.87W
06/11/2015  E1.13 INCH       LA PLATA           CO   COCORAHS

&&

EVENT NUMBER GJT1500812

DC
Special weather statement, Jun 11, 1:37 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
137 PM MDT THU JUN 11 2015

COZ019-023-112015-
SAN JUAN RIVER BASIN CO-SOUTHWEST SAN JUAN MOUNTAINS CO-
137 PM MDT THU JUN 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARCHULETA COUNTY UNTIL
215 PM MDT...

AT 135 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHEAST OF NAVAJO LAKE STATE PARK...OR 18 MILES NORTHEAST OF
NAVAJO DAM...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PAGOSA SPRINGS...LONETREE...GATO...PAGOSA JUNCTION...JUANITA...
ARBOLES AND CHIMNEY ROCK.

LAT...LON 3705 10748 3739 10700 3714 10689 3700 10716
      3700 10748
TIME...MOT...LOC 1935Z 232DEG 19KT 3700 10739

EH
Local storm report, Jun 11, 2:12 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
212 PM MDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HEAVY RAIN       CORTEZ                  37.34N 108.59W
06/11/2015  M0.85 INCH       MONTEZUMA          CO   CO-OP OBSERVER

            RAIN FELL IN 30 MINUTES. ISOLATED STREET FLOODING IN
            CORTEZ.

&&

EVENT NUMBER GJT1500813

DC

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:28 PM MDTAreal Flood AdvisoryGJTMesa2 hr
Jun 10, 9:30 PM MDTAreal Flood AdvisoryGJTMesa3 hr
Jun 11, 9:27 AM MDTAreal Flood WarningGJTLa Plata60 hr
Jun 11, 9:41 AM MDTAreal Flood AdvisoryGJTArchuleta24 hr
Jun 11, 11:17 AM MDTAreal Flood AdvisoryGJTGarfield, Mesa6 hr
Jun 11, 11:23 AM MDTAreal Flood AdvisoryGJTLa Plata, San Juan60 hr
Jun 11, 12:39 PM MDTFlash Flood WarningGJTLa Plata3 hr
Jun 11, 1:37 PM MDTSpecial Weather StatementGJTArchuleta38 min
Jun 11, 2:42 PM MDTFlash Flood WarningGJTMontrose, Ouray3 hr

Nearby

Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.